# SDR AALA201903259031

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 20,368 hours, 3,213 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 764B000002
- Condition: Inoperative
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AN ECAM BLEED PAGE NR 2 PACK OUTLET TEMPERATURE INDICATION INOPERATIVE.  SD PAGE INDICATE XX.  AFTER TAKEOFF, THE NR 2 PACK SHUTDOWN AGAIN. THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE RIGHT PACK DISCHARGE TEMP SENSOR IAW AMM 21-53-18-400-801. OPS TESTED GOOD.
